Title:
|
Certain additive decompositions in a noncommutative ring (English) |
Author:
|
Chen, Huanyin |
Author:
|
Sheibani, Marjan |
Author:
|
Bahmani, Rahman |
Language:
|
English |
Journal:
|
Czechoslovak Mathematical Journal |
ISSN:
|
0011-4642 (print) |
ISSN:
|
1572-9141 (online) |
Volume:
|
72 |
Issue:
|
4 |
Year:
|
2022 |
Pages:
|
1217-1226 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
We determine when an element in a noncommutative ring is the sum of an idempotent and a radical element that commute. We prove that a $2\times 2$ matrix $A$ over a projective-free ring $R$ is strongly $J$-clean if and only if $A\in J (M_2(R))$, or $I_2-A\in J(M_2(R))$, or $A$ is similar to $\left (\smallmatrix 0&\lambda \\ 1&\mu \endsmallmatrix \right )$, where $\lambda \in J(R)$, $\mu \in 1+J(R)$, and the equation $x^2-x\mu -\lambda =0$ has a root in $J(R)$ and a root in $1+J(R)$. We further prove that $f(x)\in R[[x]]$ is strongly $J$-clean if $f(0)\in R$ be optimally $J$-clean. (English) |
Keyword:
|
idempotent matrix |
Keyword:
|
nilpotent matrix |
Keyword:
|
projective-free ring |
Keyword:
|
quadratic equation |
Keyword:
|
power series |
MSC:
|
15A09 |
MSC:
|
16E50 |
MSC:
|
16U60 |
idZBL:
|
Zbl 07655796 |
idMR:
|
MR4517609 |
DOI:
|
10.21136/CMJ.2022.0039-22 |
. |
Date available:
|
2022-11-28T11:44:54Z |
Last updated:
|
2025-01-06 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/151143 |
. |
Reference:
|
[1] Anderson, D. D., Camillo, V. P.: Commutative rings whose elements are a sum of a unit and idempotent.Commun. Algebra 30 (2002), 3327-3336. Zbl 1083.13501, MR 1914999, 10.1081/AGB-120004490 |
Reference:
|
[2] Ashrafi, N., Nasibi, E.: Strongly $J$-clean group rings.Proc. Rom. Acad., Ser. A, Math. Phys. Tech. Sci. Inf. Sci. 14 (2013), 9-12. Zbl 1313.16036, MR 3038863 |
Reference:
|
[3] Chen, H.: Rings Related Stable Range Conditions.Series in Algebra 11. World Scientific, Hackensack (2011). Zbl 1245.16002, MR 2752904, 10.1142/8006 |
Reference:
|
[4] Chen, H.: Strongly $J$-clean matrices over local rings.Commun. Algebra 40 (2012), 1352-1362. Zbl 1244.16024, MR 2912989, 10.1080/00927872.2010.551529 |
Reference:
|
[5] Danchev, P. V., McGovern, W. W.: Commutative weakly nil clean unital rings.J. Algebra 425 (2015), 410-422. Zbl 1316.16028, MR 3295991, 10.1016/j.jalgebra.2014.12.003 |
Reference:
|
[6] Diesl, A. J., Dorsey, T. J.: Strongly clean matrices over arbitrary rings.J. Algebra 399 (2014), 854-869. Zbl 1310.16023, MR 3144615, 10.1016/j.jalgebra.2013.08.044 |
Reference:
|
[7] Dorsey, T. J.: Cleanness and Strong Cleanness of Rings of Matrices: Ph.D. Thesis.University of California, Berkeley (2006). MR 2709133 |
Reference:
|
[8] Fan, L., Yang, X.: A note on strongly clean matrix rings.Commun. Algebra 38 (2010), 799-806. Zbl 1191.16029, MR 2650370, 10.1080/00927870802570693 |
Reference:
|
[9] Koşan, M. T., Yildirim, T., Zhou, Y.: Rings whose elements are the sum of a tripotent and an element from the Jacobson radical.Can. Math. Bull. 62 (2019), 810-821. Zbl 07128566, MR 4028489, 10.4153/S0008439519000092 |
Reference:
|
[10] Shifflet, D. R.: Optimally Clean Rings: Ph.D. Thesis.Bowling Green State University, Bowling Green (2011). MR 3121884 |
Reference:
|
[12] Yang, X., Zhou, Y.: Strong cleanness of the $2\times 2$ matrix ring over a general local ring.J. Algebra 320 (2008), 2280-2290. Zbl 1162.16017, MR 2437500, 10.1016/j.jalgebra.2008.06.012 |
Reference:
|
[13] Zhu, H., Zou, H., Patrício, P.: Generalized inverses and their relations with clean decompositions.J. Algebra Appl. 18 (2019), Article ID 1950133, 9 pages. Zbl 1453.16039, MR 3977794, 10.1142/S0219498819501330 |
. |